# SDR DALA2024040904257

- Difficulty date: April 7, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 88,552 hours, 40,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Stuck
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 680 2R DOOR KNUCKLE KNOCKER STUCK. CORRECTIVE ACTION: KNUCKLE KNOCKER DEPLOYS AND STOWS AS INTENDED. (5372220)
